# SDR RAIA2009021800001

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,193 hours, 22,320 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001005
- Part serial: 1063
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5540 STL - SPS ADVANCE MESSAGE IN FLIGHT EXTINGUISHED WHEN FLAPS 45 SELECTED FOR LANDING.  MAINTENANCE REMOVED AND REPLACED FECU IAW EMB AMM PROCEDURE.  OPS CHECK GOOD.
